# SDR HALA2021082300103

- Difficulty date: August 21, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 29,603 hours, 4,658 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 33242390001
- Part serial: 05424
- Condition: Defective
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - BTB APU GEN FAULT // REMOVED AND REPLACED APU GENERATOR PER A330 AMM 24-23-51. CONSTANT OIL LEAK FORM GEN AND APU GEAR BOZ. APU GEN CAME ON LINE FOR 5 MIN AND THEN DROPPED POWER. REMOVED GEN. REPLACED SCAVENGE FILTER. NO DEBRIS NOTICED. INSTALLED NEW GENERATOR PER A330 AMM 24-23-51. NO LEAKS NOTED. OPS NORMAL
